MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: inventory.One (1) 8 french angio-seal vip device was returned for product evaluation.The returned sample includes the carrier tube.The device was subjected to visual analysis.The device appears to be in used condition with visible signs of blood.The carrier tube is in forward lock position.The bypass tube is detached from the carrier tube.The returned sample included the carrier tube in forward lock position, with the bypass tube detached.The complaint description and additional information provided by the reporter alleges a pullout of the device occurred, and the carrier tube was separated from the sheath prior to return.Therefore, the complaint can be confirmed for a device pullout.The exact root cause cannot be determined.The likely cause is the hemostasis sheath and carrier tube were not properly mated, leading to the observed pullout.This is indicated by the carrier tube being in forward lock position.The device history record review determined the device was in a conforming state when released from terumo control.There are no indications manufacturing issues may have led to this event.No action is recommended since this risk evaluation is within the predetermined limits.Tmc initiated a capa for the timeliness of the mdr.
 
Event or Problem Description
Terumo medical corporation received the following reported information: the type of procedure performed was sma aneurysm embolization/ bilateral common iliac stenting from femoral approach via 7 french pinnacle sheath.The device did not seal.There were no difficulties with arterial access, sheath, guidewire, or catheter insertion noted by the doctor.There was a pre-deployment angiogram performed.The doctor believed everything went smooth.He said when he pulled back, he did not think the ankur engaged and everything came out.He said he could see the anchor in the device still.Hemostasis was achieved by manual pressure.The doctor estimated the blood loss was 10 cc.The patient was stable.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
TERUMO PUERTO RICO LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
*   00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24982360
Report Number3013394970-2026-00234
Device Sequence Number9698917
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)261016(10)0001354619
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001354619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale